# SDR SCNA20141020142

- Difficulty date: December 14, 2013
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 31,304 hours, 11,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION NR 1 BATTERY PACK FOR EMERGENCY LIGHTS INOPERATIVE.  R & R NR 1 EMERGENCY BATTERY PACK.
